# SDR UHLA2012070100203

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 21,611 hours, 13,583 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ARMING LEVER DOOR FELL OFF.  RE-INSTALLED DOOR HINGE COVER PIN AS REQUIRED, OPS CHECK GOOD IAW EMB 170 AMM.
